Access count of this item: 129

Files in This Item:
File Description SizeFormat 
1585-02.pdf734.5 kBAdobe PDFView/Open
Title: Generalized skew informationに関連した不等式 (非加法性の数理と情報 : 非線形性・非可換性との接点)
Other Titles: Some inequalities related to generalized skew information (Information and mathematics of non-additivity and non-extensivity : contacts with nonlinearity and non-commutativity)
Authors: 柳, 研二郎  KAKEN_name
古市, 茂  KAKEN_name
栗山, 憲  KAKEN_name
Author's alias: Yanagi, Kenjiro
Furuichi, Shigeru
Kuriyama, Ken
Issue Date: Feb-2008
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1585
Start page: 12
End page: 23
URI: http://hdl.handle.net/2433/81523
Appears in Collections:Information and mathematics of non-additivity and non-extensivity

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.